# SDR 95ZZZX1105

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98848
- Make and model: Cessna 310R
- Aircraft serial: 310R0614
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501018
- Condition: Cracked
- Location: Mlg Retract
- Part time: 5,930 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, RT MLG TORQUE TUBE FOUND CRACKED.  THE CRACK IS APPROXIMATELY .50 INCH LONG AND IS LOCATED ON THE WELD AT THE BOSS FOR THE FORK BOLT.  THE CRACK WAS DETECTED BY A VISIBLE LINE IN THE PAINT ON THE PART, BUT WHEN THE PAINT WAS REMOVED FOR A MORE THOROUGH INSPECTION, CRACK WAS OBVIOUS ONLY WHEN LIQUID PENETRANT INSPECTION WAS UTILIZED.
